# SDR SWIA201125983

- Difficulty date: April 9, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 18,681 hours, 15,671 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Binding
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER HAD NO LEFT ROLL CONTROL AVAILABLE FOR ABOUT 8 SECONDS. (FLT 6864)  REPLACED AILERON SERVO, AILERON SERVO MOUNT AND FLIGHT CONTROL PANEL.
